# SDR AALA202103079005

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 55,586 hours, 33,360 cycles
- System (JASC): 2300 · Communications System
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 8569
- Condition: Faulty
- Location: Zone 100
- Part time: 55,624 hours, 33,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACCOUNT REPEATS ON UNCOMMANDED EVAC WARNING. REPLACED FAULTY DEUB IAW AMM 23-73-47.
